# SDR ABXR080084

- Difficulty date: February 14, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47220
- Aircraft time: 57,322 hours, 54,679 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 991188212
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED AT FASTENERS LEFT AND RIGHT VERT STAB LEADING EDGE ZFS 43.  REPAIRED IAW DC9 SSRM DWG K05159.
